# SDR HYIA20220701001

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 28,068 hours, 22,620 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Zone 400
- Part time: 14,841 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A RECURRENT NDT INSPECTION (HFEC) TO SATISFY THE REQUIREMENTS OF TEXTRON 57-10-16, A CRACK WAS FOUND ON THE INBOARD SIDE OF THE RIGHT HAND OUTBOARD NACELLE FITTING.  THIS CRACK WAS MEASURED AT .055 IN LENGTH.  THIS CRACK IS CONSISTENT WITH OTHER'S THAT HAVE BEEN IDENTIFIED USING THE PROCEDURE. THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
